# SDR SWIA201438866

- Difficulty date: July 27, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 29,087 hours, 17,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT IS INOPERATIVE.  R & R FA FLASHLIGHT BASE  AND BATTERY IAW AMM.
